Glasnik Matematicki, Vol. 48, No. 2 (2013), 313-334.

THE LANGLANDS QUOTIENT THEOREM FOR FINITE CENTRAL EXTENSIONS OF p-ADIC GROUPS

Dubravka Ban and Chris Jantzen

Department of Mathematics, Southern Illinois University, Carbondale, IL 62901 , USA
e-mail: dban@math.siu.edu

Department of Mathematics, East Carolina University, Greenville, NC 27858, USA
e-mail: jantzenc@ecu.edu


Abstract.   In this paper, we prove the Langlands quotient theorem in the context of finite central extensions of connected, reductive p-adic groups.

2010 Mathematics Subject Classification.   22E50, 11F70.

Key words and phrases.   Metaplectic groups, Langlands quotient theorem, p-adic groups.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.48.2.07


References:

  1. J. Arthur, An introduction to the trace formula, in Harmonic analysis, the trace formula, and Shimura varieties, Clay Math. Proc. 4, Amer. Math. Soc., Providence, RI, 2005, 1-263.
    MathSciNet    

  2. D. Ban and C. Jantzen, Jacquet modules and the Langlands classification, Michigan Math. J. 56 (2008), 637-653.
    MathSciNet     CrossRef

  3. J. Bernstein, Representations of p-adic groups, Lectures, Harvard University, Fall 1992.

  4. I. Bernstein and A. Zelevinsky, Induced representations of reductive p-adic groups I, Ann. Sci. École Norm. Sup. 10 (1977), 441-472.
    MathSciNet     CrossRef

  5. A. Borel, Liner Algebraic Groups, 2nd Edition, Springer-Verlag, New York, 1991.
    MathSciNet    

  6. A. Borel and N. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Princeton University Press, Princeton, 1980.
    MathSciNet    

  7. N. Bourbaki, Lie Groups and Lie Algebras (Chapters 4-6), Springer-Verlag, Berlin, 2002.
    MathSciNet    

  8. J.-L. Brylinski and P. Deligne, Central extensions of reductive groups by K2, Publ. Math. Inst. Hautes Études Sci. 94 (2001), 5-85.
    MathSciNet     CrossRef

  9. W. Casselman, Introduction to the theory of admissible representations of p-adic reductive groups, preprint.

  10. S. Evens, The Langlands classification for graded Hecke algebras, Proc. Amer. Math. Soc. 124 (1996), 1285-1290.
    MathSciNet     CrossRef

  11. R. Gustafson, The degenerate principal series for Sp(2n), Mem. Amer. Math. Soc. 33 (1981).
    MathSciNet     CrossRef

  12. M. Hanzer and G. Muić, Parabolic induction and Jacquet functors for mateplectic groups, J. Algebra 323 (2010), 241-260.
    MathSciNet     CrossRef

  13. Harish-Chandra, Harmonic analysis on reductive p-adic groups, Proceedings of Symposia in Pure Mathematics 26 (1973), 167-192.
    MathSciNet     CrossRef

  14. C. Jantzen, Some remarks on degenerate principal series, Pacific J. Math. 186 (1998), 67-87.
    MathSciNet     CrossRef

  15. D. Kazhdan and S. Kazhdan, Metaplectic forms, Inst. Hautes Études Sci. Publ. Math. 59 (1984), 35-142.
    MathSciNet     CrossRef

  16. A. Knapp, Representation Theory of Semisimple Groups; An Overview Based on Examples, Princeton University Press, Princeton, 1986.
    MathSciNet    

  17. T. Konno, A note on the Langlands classification and irreducibility of induced representations of p-adic groups, Kyushu J. Math. 57 (2003), 383-409.
    MathSciNet     CrossRef

  18. S. Kudla, On the local theta-correspondence, Invent. Math. 83 (1986), 229-255.
    MathSciNet     CrossRef

  19. S. Lang, Algebra, 3rd revised ed., New York, Springer, 2002.
    MathSciNet    

  20. R. Langlands, On the classification of irreducible representations of real algebraic groups, in Representation theory and harmonic analysis on semisimple Lie groups, Amer. Math. Soc., Providence, 1989, 101-170.
    MathSciNet    

  21. C. Mœglin and J.-L. Waldspurger, Spectral Decomposition and Eisenstein Series, Cambridge University Press, Cambridge, 1995.
    MathSciNet    

  22. A. Silberger, The Langlands quotient theorem for p-adic groups, Math. Ann. 236 (1978), 95-104.
    MathSciNet     CrossRef

  23. J.-L. Waldspurger, La formule de Plancherel pour les groupes p-adiques (d'après Harish-Chandra), J. Inst. Math. Jussieu 2 (2003), 235-333.
    MathSciNet     CrossRef

  24. M. Weissman, Metaplectic tori over local fields, Pacific J. Math. 241 (2009), 169-200.
    MathSciNet     CrossRef

Glasnik Matematicki Home Page